# SDR FDEA201005261669

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD T/E FLAP OTBD WING MOUNTED HINGE FITTING AFT LOWER ATTACHMENT AFT INBD FACE FOUND RUSTY.  REPAIR CARRIED OUT IAW EA NR 8-5750-140485, PART 1, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
